# SDR 95FDEA00175

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM STA 560, RBL 16, WL 198.  REMOVED CORROSION AND REPAIRED FLOORBEAM AT BS 560,  RBL 16, WL 198 PER FEDEX EA 7-5310-23795.
